# SDR FDEA201107202861

- Difficulty date: July 20, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-498
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SPLICE PLATE BS 480-498, LBL 45.  FOUND SEAT TRACK SPLICE AND SEAT TRACK SECTION OUT OF LIMITS IAW SRM REPORT  2489.  REMOVED SEAT TRACK SECTION AND SPLICE PARTS IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK SECTION AND SPLICE ANGLES, AND SPLICE PLATE IAW SRM 53-10-5 FIG 1 & P -F SRM 53-10-2 FIG 7A.  INSTALLED NEW SEAT TRACK & SPLICE PARTS IAW SRM 51-30-2.
